# SDR ASAA0280615

- Difficulty date: November 26, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 593666137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K-CHECK, AFT CARGO BAY FORWARD BULKHEAD SUPPORT IS CRACKED AT FS 1007.  REPLACED SUPPORT PER SRM 53-24-0, 51-10-2, 51-10-4 AND 51-30-2.  (M)
